Classes caractéristiques secondaires des fibrés plats
Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque no. 241  (1997), Talk no. 819, p. 411-424
@incollection{SB_1995-1996__38__411_0,
     author = {Soul\'e, Christophe},
     title = {Classes caract\'eristiques secondaires des fibr\'es plats},
     booktitle = {S\'eminaire Bourbaki : volume 1995/96, expos\'es 805-819},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {241},
     year = {1997},
     note = {talk:819},
     pages = {411-424},
     zbl = {0884.57022},
     mrnumber = {1472547},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1995-1996__38__411_0}
}
Soulé, Christophe. Classes caractéristiques secondaires des fibrés plats, in Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 819, pp. 411-424. http://www.numdam.org/item/SB_1995-1996__38__411_0/

[1] S. Bloch - Some elementary Theorems about Algebraic Cycles on Abelian Varieties, Inventiones Math. 37 (1976), 215-228. | Article | MR 429883 | Zbl 0371.14007

[2] S. Bloch - Applications of the dilogarithm function in algebraic K-theory and algebraic geometry, Int. Symposium on Alg. Geom., Kyoto (1977), 103-114. | MR 578856 | Zbl 0416.18016

[3] A. Borel - Topics in the Homology Theory of Fibre Bundles, Springer LNM 36 (1967). | MR 221507 | Zbl 0158.20503

[4] A. Borel - Stable real cohomology of arithmetic groups, Ann. Sci. ENS (4) 7 (1974), 235-272. | Numdam | MR 387496 | Zbl 0316.57026

[5] A. Borel - Stable real cohomology of arithmetic groups II, in "Manifolds and Lie groups" , Papers in honour of Y. Matsushima, Birkhäuser, Progress in Math. 14 (1981), 21-55. | MR 642850 | Zbl 0483.57026

[6] A. Borel, J. Yang - The rank conjecture for number fields, Math. Research Letters 1 (1994), 689-699. | Article | MR 1306014 | Zbl 0841.19002

[7] J.-L. Brylinski - Comparison of the Beilinson-Chern classes with the Chern-Cheeger-Simons classes, (1993), preprint. | MR 1667678 | Zbl 0915.57013

[8] J. Carlson, D. Toledo - Harmonic mappings of Kähler manifolds to locally symmetric spaces, Publ. Math. IHES 69 (1989), 173-201. | Article | Numdam | MR 1019964 | Zbl 0695.58010

[9] J. Cheeger, J. Simons - Differential characters and geometric invariants, in Geometry and Topology, Springer LNM 1167 (1985), 50-80. | Article | MR 827262 | Zbl 0621.57010

[10] S. S. Chern, J. Simons - Characteristic forms and geometric invariants, Annals of Math. 99 (1974), 48-69. | Article | MR 353327 | Zbl 0283.53036

[11] K. Corlette - Flat G-bundles with canonical metrics, J. Differential Geometry 28 (1988), 361-382. | Article | MR 965220 | Zbl 0676.58007

[12] K. Corlette, H. Esnault - Classes of local systems of hermitian vector spaces, appendice à "Eta invariants, differential characters and flat vector bundles" de J.-M. Bismut (1995), preprint. | MR 2129894

[13] P. Deligne - Travaux de Griffiths, Sém. Bourbaki, exp. n° 376, Springer LNM 180 (1971), 213-237. | Numdam | Zbl 0208.48601

[14] P. Deligne - A quoi servent les motifs ?, in "Motives", Proceedings Symposia Pure Math. 55 Part 1 (1994), 143-161. | Article | MR 1265528 | Zbl 0811.14001

[15] S. K. Donaldson - Twisted harmonic maps and self-duality equations, Proc. London Math. Soc. 55 (1987), 127-131. | Article | MR 887285 | Zbl 0634.53046

[16] J. Dupont - Curvature and characteristic classes, Springer LNM 640 (1978). | MR 500997 | Zbl 0373.57009

[17] J. Dupont, R. Hain, S. Zucker - Regulators and characteristic classes of flat bundles, (1992), preprint. | MR 1736876 | Zbl 0976.14005

[18] H. Esnault - Recent developments on characteristic classes of flat bundles on complex algebraic manifolds, (1996), preprint. | MR 1421952 | Zbl 0884.32022

[19] H. Esnault, E. Viehweg - Deligne-Beilinson cohomology, in "Beilinson's Conjectures on Special Values of L-Functions", Perspectives in Math. 4 (1988), 43-91. | MR 944991 | Zbl 0656.14012

[20] H. Gillet, C. Soulé - Arithmetic Chow groups and differential characters, in "Algebraic K-theory : connections with geometry and topology", Kluwer Academic Publishers (1989), 30-68. | MR 1045844 | Zbl 0719.14003

[21] P. Griffiths - Periods of integrals on algebraic manifolds, III (some global differential-geometric properties of the period mapping), Publ. Math. IHES 38 (1970), 125-180. | Article | Numdam | MR 282990 | Zbl 0212.53503

[22] U. Jannsen - Motivic sheaves and filtrations on Chow groups, in "Motives" , Proceedings Symposia Pure Math. 55 Part 1 (1994), 245-302. | Article | MR 1265533 | Zbl 0811.14004

[23] F. Kamber, Ph. Tondeur - Foliated bundles and characteristic classes, Springer LNM 493 (1975). | MR 402773 | Zbl 0308.57011

[24] M. Karoubi - Classes caractéristiques de fibrés feuilletés, holomorphes ou algébriques, K-Theory 8 (1994), 153-211. | Article | MR 1273841 | Zbl 0833.57012

[25] N. Katz, T. Oda - On the differentiation of De Rham cohomology classes with respect to parameters, J. Math. Kyoto Univ. 8-2 (1968), 199-213. | Article | MR 237510 | Zbl 0165.54802

[26] R. Narasimhan, S. Ramanan - Existence of universal connections I, II, American J. Math. 83 (1961), 563-572 ; 85 (1963), 223-231. | Article | MR 133772 | Zbl 0117.39002

[27] P. Pansu - Sous-groupes discrets des groupes de Lie : rigidité, arithméticité, Sém. Bourbaki, exp. n° 778, Astérisque 227 (1995), 69-105. | Numdam | MR 1321644 | Zbl 0835.22011

[28] A. Reznikov - Rationality of secondary classes, J. Differential Geometry, à paraître. | MR 1412681 | Zbl 0874.32009

[29] A. Reznikov - All regulators of flat bundles are torsion, Annals of Math. 141 (1995), 373-386. | Article | MR 1324139 | Zbl 0865.14003

[30] J. Sampson - Applications of harmonic maps to Kähler geometry, in "Complex Differential Geometry and Nonlinear Differential Equations", Contemp. Math. 49 (1986), 125-133. | Article | MR 833809 | Zbl 0605.58019

[31] C. T. Simpson - Moduli of representations of the fundamental group of a smooth projective variety II, Publ. Math. IHES 80 (1994), 5-79. | Article | Numdam | MR 1320603 | Zbl 0891.14006

[32] C. Soulé - Connexions et classes caractéristiques de Beilinson, in "Algebraic K-Theory and Algebraic Number Theory", Contemporary Math. 83 (1989), 349-376. | Article | MR 991985 | Zbl 0695.14003